# SDR DXTA2023122710451

- Difficulty date: December 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500162
- Aircraft time: 8,715 hours, 6,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT AS YOU STEP UP INTO COCKPIT IS OUT.  WHILE TROUBLESHOOTING PILOTS DISCREPANCY NOTED COCKPIT STEP LIGHT IS NOT LISTED AS AN EMERGENCY LIGHT IN AMM 33-52-00 BUT LISTED AS COURTESY LIGHT. PERFORMED OPS CHECK PER AMM 33-26-00. OPS CHECK GOOD. NO DEFECT NOTED
